# SDR SWIA202056167

- Difficulty date: December 7, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE VERTICAL STABILIZER'S RH FRONT SPAR TO FUSELAGE SPLICE STRAP IS GOUGED ON ITS OUTBOARD SIDE. (MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 2/9/2021   REMOVED THE GOUGE ON THE V-STAB RH FRONT SPAR TO FUSELAGE SPLICE STRAP ON THE OTBD SIDE AND FOUND TO BE WITHIN LIMITS REF REO 601R-55-31-367 REV -- DATED 2020-12-29. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
